# SDR 2005UALA00170

- Difficulty date: February 20, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FLOOR SUPPORT INNER CHORD AT CUSP AREA IS CORRODED FROM STA 686 TO 740, RBL 60 TO RBL 64.
